# SDR DALA2017090406601

- Difficulty date: September 4, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Punctured
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED AND DAMAGED FERRULE ON FLOOR PANEL 200C.  A NEW FLOOR PANEL WAS  FABRICATED IAW AMM 53-20-01-201.
